# SDR HEEA088048

- Difficulty date: July 4, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N776P
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- Aircraft time: 11,362 hours
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Control Box
- Part number: 80510800001
- Part serial: 80998
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SYSTEM DOES NOT COME BACK ON WHEN POWER IS CYCLED FROM CIRCUIT BREAKER OR RADIO MASTER SWITCH.  SYSTEM WOULD ONLY COME BACK ON WITH SWITCH ON DISPLAY. TO BE SENT TO VENDOR FOR WARRANTY REPAIR.
